# SDR UHLA2011120800451

- Difficulty date: December 8, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 6,873 hours, 5,248 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: L1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L1 DOOR INDICATED OPEN DURING DESCENT THROUGH 18,000, PRESSURIZATION WAS NORMAL AND THE DOOR INDICATED CLOSED AGAIN AFTER ABOUT 1 MINUTE.  CLEANED L1 DOOR VENT FLAP CONNECTOR IAW EMB 170 AMM 20-61-20.  PERFORMED PASSENGER DOOR LOCK ADJ/TEST IAW EMB 170 MM 52-12-52, OPS CHECK GOOD.
